My doctor had me induce a period and it was the worst thing ever. I only had to do that to be able to start my periods that never happened. I went through 3 boxes of super plus tampons on top of pads. I was just wondering if the "off week" of this patch, does the periods get lighter?
It depends on the person.
For me before I started xulane my periods were a little heavy on the first day and we're light for the rest of the days. My periods also lasted for 3-5 days.
I've been in the patch for about 2 months now and my periods are 3-4 days and are still heavy the first day and are light and almost aren't even there the rest of the days.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Aug 2012 • 1 answer
Necon 1/35 - I have been on Necon for years, and it has made my periods much lighter than they were?
Posted 7 Feb 2013 • 1 answer
Posted 10 May 2013 • 2 answers
Posted 6 Jul 2016 • 0 answers
Posted 9 days ago • 0 answers